MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MUSTANG; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION MUSTANG; CATHETER, BILIARY, DIAGNOSTIC
Model Number 24674
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/30/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The chronic totally occluded target lesion was located in the severely calcified and severely tortuous right common femoral artery.A 4.0 x 20, 75cm mustang balloon catheter was advanced for dilatation.However, during third inflation at 15 atmospheres for 2 seconds, the balloon ruptured.The device was removed and there were no patient complications nor injuries reported.
 
Event or Problem Description
It was reported that balloon rupture occurred.The chronic totally occluded target lesion was located in the severely calcified and severely tortuous right common femoral artery.A 4.0 x 20, 75cm mustang balloon catheter was advanced for dilatation.However, during third inflation at 15 atmospheres for 2 seconds, the balloon ruptured.The device was removed and there were no patient complications nor injuries reported.It was further reported that the procedure was completed with another of the same device.

Brand Name
MUSTANG
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10994245
Report Number2134265-2020-17420
Device Sequence Number3737922
Product Code FGE
UDI-Device Identifier08714729793496
UDI-Public08714729793496
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K103751
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/25/2022
Device Model Number24674
Device Catalogue Number24674
Device Lot Number0024832054
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/30/2020
Supplement Date Received by Manufacturer12/22/2020
Initial Report FDA Received Date12/11/2020
Supplement Report FDA Received Date01/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1